Volume 9, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Toward a general theory of linking invariants

Vladimir V Chernov and Yuli B Rudyak

Geometry & Topology 9 (2005) 1881–1913
Bibliography
1 V I Arnol’d, Plane curves, their invariants, perestroikas and classifications, from: "Singularities and bifurcations", Adv. Soviet Math. 21, Amer. Math. Soc. (1994) 33 MR1310595
2 V I Arnol’d, Invariants and perestroikas of fronts on a plane, Trudy Mat. Inst. Steklov. 209 (1995) 14 MR1422217
3 V I Arnol’d, Mathematical methods of classical mechanics, Graduate Texts in Mathematics 60, Springer (1989) MR997295
4 M Chas, D Sullivan, String topology arXiv:math.GT/9911159
5 M Chas, D Sullivan, Closed string operators in topology leading to Lie bialgebras and higher string algebra, from: "The legacy of Niels Henrik Abel", Springer (2004) 771 MR2077595
6 V Chernov, Framed knots in 3–manifolds and affine self-linking numbers, J. Knot Theory Ramifications 14 (2005) 791 MR2172898
7 V Chernov, Y B Rudyak, Affine linking numbers and causality relations for wave fronts arXiv:math.GT/0207219
8 V Chernov, Y B Rudyak, Affine winding numbers and front propagation arXiv:math.GT/0301117
9 V Chernov, Y B Rudyak, Algebraic structures on generalized strings arXiv:math.GT/0306140
10 V Chernov, Y B Rudyak, Toward the general theory of affine linking numbers arXiv:math.GT/0302295
11 M P do Carmo, Riemannian geometry, Mathematics: Theory & Applications, Birkhäuser (1992) MR1138207
12 W M Goldman, Invariant functions on Lie groups and Hamiltonian flows of surface group representations, Invent. Math. 85 (1986) 263 MR846929
13 M N Goussarov, Talk at the Rokhlin Seminar, Steklov Institute for Mathematics, St Petersburg, Russia (1987)
14 M N Gusarov, A new form of the Conway–Jones polynomial of oriented links, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 193 (1991) 4, 161 MR1157140
15 A Hatcher, F Quinn, Bordism invariants of intersections of submanifolds, Trans. Amer. Math. Soc. 200 (1974) 327 MR0353322
16 U Kaiser, Link theory in manifolds, Lecture Notes in Mathematics 1669, Springer (1997) MR1479639
17 M A Kervaire, Le théorème de Barden–Mazur–Stallings, Comment. Math. Helv. 40 (1965) 31 MR0189048
18 U Koschorke, Nielsen coincidence theory in arbitrary codimensions, J. Reine Angew. Math. 598 (2006) 211 MR2270573
19 U Koschorke, Linking and coincidence invariants, Fund. Math. 184 (2004) 187 MR2128050
20 R J Low, Twistor linking and causal relations, Classical Quantum Gravity 7 (1990) 177 MR1042879
21 R J Low, Celestial spheres, light cones, and cuts, J. Math. Phys. 34 (1993) 315 MR1198640
22 R J Low, Twistor linking and causal relations in exterior Schwarzschild space, Classical Quantum Gravity 11 (1994) 453 MR1259156
23 J Natário, P Tod, Linking, Legendrian linking and causality, Proc. London Math. Soc. $(3)$ 88 (2004) 251 MR2018966
24 A Preissman, Quelques propriétés globales des espaces de Riemann, Comment. Math. Helv. 15 (1943) 175 MR0010459
25 Y B Rudyak, On Thom spectra, orientability, and cobordism, Springer Monographs in Mathematics, Springer (1998) MR1627486
26 R Schneiderman, Algebraic linking numbers of knots in 3–manifolds, Algebr. Geom. Topol. 3 (2003) 921 MR2012959
27 E H Spanier, Algebraic topology, Springer (1981) MR666554
28 R E Stong, Notes on cobordism theory, Mathematical notes, Princeton University Press (1968) MR0248858
29 R M Switzer, Algebraic topology—homotopy and homology, Die Grundlehren der mathematischen Wissenschaften 212, Springer (1975) MR0385836
30 S L Tabachnikov, Calculation of the Bennequin invariant of a Legendre curve from the geometry of its wave front, Funktsional. Anal. i Prilozhen. 22 (1988) 89 MR961773
31 R Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954) 17 MR0061823
32 V G Turaev, Skein quantization of Poisson algebras of loops on surfaces, Ann. Sci. École Norm. Sup. $(4)$ 24 (1991) 635 MR1142906
33 V G Turaev, Intersections of loops in two-dimensional manifolds, Mat. Sb. 106(148) (1978) 566 MR507817
34 V G Turaev, O Y Viro, Intersection of loops in two-dimensional manifolds II: Free loops, Mat. Sb. $($N.S.$)$ 121(163) (1983) 359 MR708001
35 V A Vassiliev, Cohomology of knot spaces, from: "Theory of singularities and its applications", Adv. Soviet Math. 1, Amer. Math. Soc. (1990) 23 MR1089670
36 A A Voronov, Notes on universal algebra, from: "Graphs and patterns in mathematics and theoretical physics", Proc. Sympos. Pure Math. 73, Amer. Math. Soc. (2005) 81 MR2131012